Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 829218, 9 pages
Research Article

Estimates of Some Operators on One-Sided Weighted Morrey Spaces

Department of Mathematics, Linyi University, Linyi 276005, China

Received 13 August 2013; Revised 30 September 2013; Accepted 3 October 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Shaoguang Shi and Zunwei Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Zunwei Fu, Shanzhen Lu, Yibiao Pan, and Shaoguang Shi, “Some one-sided estimates for oscillatory singular integrals,” Nonlinear Analysis: Theory, Methods & Applications, vol. 108, pp. 144–160, 2014. View at Publisher · View at Google Scholar
  • Xiao Jin Zhang, and Xian Ming Hou, “Lipschitz Estimates for One-Sided Cohen’s Commutators on Weighted One-Sided Triebel-Lizorkin Spaces,” Journal of Function Spaces, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar